(CNN) – Georgia authorities say twin brothers who overdosed in a Cobb County fast food restaurant were likely saved by the anti-opioid drug Narcan.
A bodycam video shows the frantic moments inside a Wendy’s as police worked to save the men’s lives.
In the video, one of the twins is seen overdosing on what is believed to be heroin in the lobby. The other was in the bathroom.
Three officers arrived to help, performed CPR and administered Narcan.
“It was like an immediate regain of a consciousness, they were like ‘wooo,'” said Officer Taylor Elliot.
All Smyrna officers carry Narcan in the form of nasal spray. The drug can reverse the effects of an opioid overdose.
The Cobb Community foundation donated over $6,000 to buy the Narcan doses.
“I believe that if it wasn’t for the Narcan they most likely would have passed either before the ambulance arrived or while they were in the ambulance,” Elliot said.
- Halloween goes on at the White House with a few twists
- Rays fans shake off loss to Dodgers, get ready for Game 6
- Early vote total exceeds 2016; GOP chips at Dems’ advantage
- 3-year-old dies from gunshot wound at his birthday party
- Pope Francis appoints first Black American cardinal